Experience w/ nasal spray affecting palate/taste buds?

Has anyone had an experience with a nasal spray affecting their sense of taste? I take nasonex for hayfever and just refilled my prescription and the new composition of this nasal spray seems to make all of my red wine taste tainted. Anybody with similiar experiences? I'm trying to confirm this is the cause.

Thanks ahead of time for any responses.
Original Post
My allergies are insane, so I take Zyrtec-D, Rhinocort and Patanol daily. On top of that, I get 3 allergy shots once a week. With that said, I have never had a problem with the nasal spray affecting my sense of taste.

I have used Nasonex and Flonase also and both of those seem to leave an aftertaste. I always drink something right after to get the taste out of my mouth and have never had a problem.

Dat
Hook 'Em!
I've had the same experience with nasonex and wine. If I am too stuffed up I just pass on the wine. Fortunately it doesn't happen too often.

I've heard those little teapot type things where you pour into one nostril until it comes out the second nostril are supposed to work wonders but I haven't tried it.
quote:
Originally posted by WineDaddy:
I've had the same experience with nasonex and wine. If I am too stuffed up I just pass on the wine. Fortunately it doesn't happen too often.

I've heard those little teapot type things where you pour into one nostril until it comes out the second nostril are supposed to work wonders but I haven't tried it.


The nasal rinse I use is Alkalol and it changed my life. That said, I'm off and on addicted to Afrin, which is no good and can slightly affect your tastes. Flonase, and its generic, I have not found to be a problem.

Add Reply

Likes (0)
×
×
×
×